# SDR CA000801012

- Difficulty date: July 22, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 11,920 hours
- Engine: Allsn 250C20B
- System (JASC): 6200 · Main Rotor System
- Part: Governor
- Part number: 252466715H
- Condition: Malfunctioned
- Location: Engine
- Component: Pt Governor, Bendix, 252466715
- Stage of operation: HO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE MAKING POWER CHANGES IN HOVER, THE ROTOR RPM DROPS AND OVERSPEEDS. 152.0 HOURS SINCE REPAIR.
